# SDR ASOA2016040614710

- Difficulty date: April 6, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 NUTPLATES ON RT FLOOR SILL.  RBL 42.5 AND BETWEEN FS 559+32 TO 559+48.  CORROSION AROUND 2 NUTPLATES ON RT FLOOR SILL.  RBL 42.5 AND BETWEEN FS 559+32 TO 559+48.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV. DATED 5/22/2013.  REMOVED 2 EA NUTPLATES FROM DISCREPANT AREA IAW SRM 51-45-00.  REPLACED 2 EA NUTPLATES AT RBL 42.5 BETWEEN FS 559+32 TO 559+48 IAW SRM 51-45-00.
